Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 116, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2007, 7:52 PM CDT for Portage County, Waupaca County, Waushara County, Wisconsin. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2007, 7:52 PM CDT (00:52 UTC)
- Expired
- Jul 18, 2007, 8:15 PM CDT
- In force
- 23 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Portage County, WI, Waupaca County, WI, Waushara County, WI
The radar
The Green Bay radar (KGRB), 89 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 8:06 PM CDT | TSTM WND DMG | 2 Sw Rural, WI | LARGE TREE BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 1:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 970 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 190053 SVRGRB WIC097-135-137-190115- /O.NEW.KGRB.SV.W.0116.070719T0052Z-070719T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 752 PM CDT WED JUL 18 2007 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEAST PORTAGE COUNTY IN CENTRAL WISCONSIN... NORTHERN WAUSHARA COUNTY IN CENTRAL WISCONSIN... SOUTHWEST WAUPACA COUNTY IN NORTHEAST WISCONSIN... * UNTIL 815 PM CDT * AT 749 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 13 MILES WEST OF WAUPACA...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WAUPACA BY 810 PM... SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4440 8940 4422 8944 4413 8890 4438 8886 $$ MG
3 follow-up statements
000 WWUS53 KGRB 190056 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 756 PM CDT WED JUL 18 2007 WIC097-135-137-190115- /O.CON.KGRB.SV.W.0116.000000T0000Z-070719T0115Z/ PORTAGE-WAUSHARA-WAUPACA- 756 PM CDT WED JUL 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR WAUPACA...WAUSHARA AND PORTAGE COUNTIES... AT 754 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BLAINE...OR ABOUT 10 MILES WEST OF WAUPACA... MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL AND KING BY 805 PM... LIND CENTER AND WAUPACA BY 810 PM... SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4440 8940 4422 8944 4413 8890 4438 8886 $$ MG
000 WWUS53 KGRB 190102 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 801 PM CDT WED JUL 18 2007 WIC097-135-137-190115- /O.CON.KGRB.SV.W.0116.000000T0000Z-070719T0115Z/ PORTAGE-WAUSHARA-WAUPACA- 801 PM CDT WED JUL 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR WAUPACA...WAUSHARA AND PORTAGE COUNTIES... AT 758 PM...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLAINE...OR ABOUT 9 MILES WEST OF WAUPACA...MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HARTMAN CREEK STATE PARK BY 805 PM... WAUPACA BY 810 PM... LIND CENTER BY 815 PM... LAT...LON 4440 8940 4422 8944 4413 8890 4438 8886 $$
000 WWUS53 KGRB 190119 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 817 PM CDT WED JUL 18 2007 WIC097-135-137-190127- /O.EXP.KGRB.SV.W.0116.000000T0000Z-070719T0115Z/ PORTAGE-WAUSHARA-WAUPACA- 817 PM CDT WED JUL 18 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WAUPACA...WAUSHARA AND PORTAGE COUNTIES EXPIRED AT 815 PM CDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. GUSTY WINDS...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. A WEATHER SPOTTER REPORTED A LARGE TREE DOWN 2 MILES SOUTHWEST OF RURAL IN SOUTHWEST WAUPACA COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA. LAT...LON 4440 8940 4422 8944 4413 8890 4438 8886 $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:49 PM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jul 18, 3:49 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE GREEN BAY WI 349 PM CDT WED JUL 18 2007 .SHORT TERM...SEVERE THUNDERSTORM WATCH 529 REMAINS IN EFFECT UNTIL 9 PM. SCATTERED STORMS CONTINUED ACROSS THE WATCH AREA. ALTHOUGH ACTIVITY WAS ISOLATED OVER THE NORTH...WILL NOT CANCEL WATCH AS NEW STORMS ARE DEVELOPING. ANOTHER UPPER LEVEL DISTURBANCE WILL SWING ACROSS THE AREA LATER THIS EVENING AS COLD FRONT PUSHES THROUGH THE AREA LATER TONIGHT. ACTIVITY WILL FINALLY GRADUALLY END OVER THE NORTH LATER THIS EVENING AND OVER THE FAR SOUTH LATE TONIGHT OR EARLY TOMORROW MORNING. THURSDAY WILL BE BREEZY...COOLER AND LESS HUMID AS LARGE CANADIAN HIGH PRESSURE BUILDS INTO THE REGION. .LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY. FORECAST FOCUS ON PRECIP CHANCES THURSDAY NITE AND TEMPERATURES NEXT WEEK. HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES THURSDAY NITE...HOWEVER A FAIRLY STRONG 500 MB VORT SWINGS THRU THE WESTERN GREAT LAKES. GIVEN THE CROSS SECTIONS SHOW A LOT OF DRY AIR ALOFT WITH SUBSIDENCE THE VORT SHOULD NOT CAUSE DEVELOPMENT OF PRECIP...SO WILL KEEP THIS PART OF THE FORECAST DRY. THE REST OF THE FORECAST IS DRY THRU WEDNESDAY AS THE HIGH DRIFTS EAST. THE MAIN CONCERN NEXT WEEK WILL BE TEMPERATURES AS 1000-500 MB THICKNESS VALUES REACH 580 DAM WITH 850 MB TEMPS AROUND 20 CELSIUS. GIVEN THESE VALUES...HOTTER WEATHER IS EXPECTED AS TEMPERATURES REACH 90 ACROSS MUCH OF THE AREA...HOWEVER TEMPERATURES WELL INTO THE 90S ARE NOT EXPECTED AT THIS TIME. && .AVIATION...SCATTERED STRONG THUNDERSTORMS WERE MOVING ACROSS NORTHEAST WISCONSIN...AND WILL AFFECT KGRB...KATW...KSUE...AND KMTW AIRPORTS THROUGH 7 PM. OTHER ISOLATED THUNDERSTORMS WERE NOTED ACROSS NORTH CENTRAL WISCONSIN. ANOTHER UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION THIS EVENING WILL CONTINUE TO BRING A CHANCE OF SHOWERS AND THUNDERSTORMS AFTER SUNSET. VARIABLE WINDS WILL BECOME NORTH ACROSS THE ENTIRE AREA TONIGHT LATE TONIGHT. NORTHERLY WINDS OF 15 TO 25 MPH AND GUSTY CAN BE EXPECTED. HIGHEST WINDS WILL BE ACROSS THE EAST. && .GRB WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM WIZ013-019-020-021-022-030-031-035>040-045-048>050-073-074 && ECKBERG/KURIMSKI
Hazardous weather outlook, Jul 18, 11:20 AM CDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1120 AM CDT WED JUL 18 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1120 AM CDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA THIS AFTERNOON AND THIS EVENING. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY RISK IS OF DAMAGING WIND GUSTS...BUT HAIL TO 1 INCH IN DIAMETER AND HEAVY RAINFALL ARE ALSO POSSIBLE. THE GREATEST RISK OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND 1000 PM. SOME OF THE THUNDERSTORMS MAY ALSO CONTAIN LOCALLY HEAVY RAIN AND PRODUCE PONDING OF WATER ON ROADWAYS AND SOME STREET FLOODING IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-564-191130- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1120 AM CDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING. SOME OF THE STORMS COULD PRODUCE DANGEROUS WIND GUSTS... HAIL TO 1 INCH IN DIAMETER AND HEAVY RAINFALL. THE GREATEST RISK OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND 1000 PM. AREAS OF DENSE FOG MAY ALSO REDUCE VISIBILITIES TO LESS THAN A QUARTER OF A MILE ALONG THE COASTAL WATERS OF LAKE MICHIGAN THIS AFTERNOON AND THIS EVENING. ANY FOG SHOULD DISSIPATE OVERNIGHT AS DRIER AIR MOVES INTO THE REGION ON GUSTY NORTH WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED THURSDAY. ECKBERG
In the hours before
Local storm report, Jul 18, 4:10 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
410 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TSTM WND DMG WEYAUWEGA 44.31N 88.93W
07/18/2007 WAUPACA WI EMERGENCY MNGR
NUMEROUS TREES DOWN WITH SOME ON HOUSES IN THE TOWN OF
WEYAUWEGA
&&Local storm report, Jul 18, 4:15 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG GREEN BAY 44.51N 88.00W
07/18/2007 BROWN WI AMATEUR RADIO
NUMEROUS TREES DOWN...SOME ON ROOFS NEAR THE 1800 BLOCK
OF EAST SHORE DRIVE.
&&Special weather statement, Jul 18, 4:17 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 417 PM CDT WED JUL 18 2007 WIZ048-182145- WINNEBAGO- 417 PM CDT WED JUL 18 2007 ...STRONG STORM DEVELOPING ACROSS SOUTHERN WINNEBAGO COUNTY... AT 415 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR OSHKOSH...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS GREATER THAN 40 MPH... BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. THE THUNDERSTORM WILL AFFECT... RURAL SOUTHEASTERN WINNEBAGO COUNTY... SOUTHWESTERN PORTIONS OF LAKE WINNEBAGO... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY EVENING FOR NORTHEASTERN WISCONSIN. KURIMSKI
Local storm report, Jul 18, 5:32 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
532 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND GST RINGLE 44.90N 89.41W
07/18/2007 M48.00 MPH MARATHON WI BROADCAST MEDIA
ALSO 1/2 INCH HAIL. TIME ESTIMATED. REPORT RELAYED BY
WAOW-TV.
0150 PM HAIL 2 N HATLEY 44.91N 89.33W
07/18/2007 E1.75 INCH MARATHON WI EMERGENCY MNGR
0222 PM HAIL NORTHLAND 44.59N 89.19W
07/18/2007 M1.75 INCH WAUPACA WI AMATEUR RADIO
AND VIOLENT WINDS.
0244 PM HAIL OGDENSBURG 44.45N 89.03W
07/18/2007 E0.75 INCH WAUPACA WI AMATEUR RADIO
0255 PM TSTM WND DMG 2 N WAUPACA 44.37N 89.06W
07/18/2007 WAUPACA WI TRAINED SPOTTER
LARGE TREE BRANCHES DOWN...UP TO 8 INCHES IN DIAMETER.
0303 PM HAIL 5 E WAUPACA 44.34N 88.96W
07/18/2007 E0.75 INCH WAUPACA WI AMATEUR RADIO
ALSO A NON-ROTATING WALL CLOUD.
0307 PM TSTM WND GST 3 SW SOBIESKI 44.68N 88.10W
07/18/2007 E60.00 MPH OCONTO WI TRAINED SPOTTER
0308 PM TSTM WND DMG WEYAUWEGA 44.31N 88.93W
07/18/2007 WAUPACA WI EMERGENCY MNGR
NUMEROUS TREES DOWN WITH SOME ON HOUSES IN THE TOWN OF
WEYAUWEGA
0310 PM TSTM WND DMG 1 E WAUPACA 44.34N 89.04W
07/18/2007 WAUPACA WI TRAINED SPOTTER
SEVERAL TREES SNAPPED INCLUDING 2 FT DIAMETER TREE.
OTHERS UPROOTED. ALONG HWY 54.
0313 PM HAIL WEYAUWEGA 44.31N 88.93W
07/18/2007 E0.88 INCH WAUPACA WI AMATEUR RADIO
0320 PM TSTM WND DMG SUAMICO 44.63N 88.05W
07/18/2007 BROWN WI TRAINED SPOTTER
TREES DOWN. WINDS ESTIMATED 60 MPH BY SPOTTER.
0340 PM HAIL LAKE POYGAN 44.16N 88.86W
07/18/2007 E0.50 INCH WINNEBAGO WI AMATEUR RADIO
0349 PM HAIL GREEN BAY 44.51N 88.00W
07/18/2007 E1.00 INCH BROWN WI AMATEUR RADIO
AT BAY BEACH WILDLIFE SANCTUARY. ALSO TREE DOWN WITH
STRONG TSTORM WIND.
0355 PM TSTM WND DMG GREEN BAY 44.51N 88.00W
07/18/2007 BROWN WI AMATEUR RADIO
TREES...LIMBS AND POWER LINES DOWN ON EAST SHORE DRIVE
EAST OF BAY BEACH PARK
0355 PM TSTM WND DMG GREEN BAY 44.51N 88.00W
07/18/2007 BROWN WI AMATEUR RADIO
NUMEROUS TREES DOWN...SOME ON ROOFS NEAR THE 1800 BLOCK
OF EAST SHORE DRIVE.
&&Special weather statement, Jul 18, 7:10 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 710 PM CDT WED JUL 18 2007 WIZ030-035-036-190045- MARATHON-PORTAGE-WOOD- 710 PM CDT WED JUL 18 2007 ...STRONG THUNDERSTORMS OVER SOUTHERN MARATHON AND NORTHERN WOOD COUNTIES... AT 707 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM SOUTHEAST OF STRATFORD...WITH ANOTHER STRONG THUNDERSTORM NEAR MARSHFIELD...MOVING EAST AT 10 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS GREATER THAN 40 MPH... BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. THE THUNDERSTORMS WILL BE NEAR... AUBURNDALE AROUND 720 PM... MOON AROUND 725 PM... BLENKER...KNOWLTON...DANCY...SHERRY AROUND 745 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY EVENING FOR NORTHEASTERN WISCONSIN. KURIMSKI
Local storm report, Jul 18, 7:18 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
718 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL 1 S MARSHFIELD 44.65N 90.16W
07/18/2007 E1.00 INCH WOOD WI LAW ENFORCEMENT
QUARTER SIZE HAIL SOUTH SIDE OF MARSHFIELD
&&
KIECKBUSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 10:02 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 41 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.